Here i was Friday saying how i love the Champex and i feel great on them! Well i should have knocked on wood or something! seems i've "Jinxed" myself ( see my names That for a reason) Yesterday and today i am battling with my pill causing some crazy upset stomach and fatigue...Now ive been on the pills now since Feb 28th so for me to just now be getting negative side effects seems odd, maybe i am just fighting a bug or something..who knows, i will continue to take them for now, would like to do the full course of them like the Dr. said. Still no smoking tho! had a big party to go to on Saturday, granted it was a family thing in the Afternoon, for a 90 year old women, so not rocking or anything, but i still had family around me who would go outside and smoke, i must admit i missed the quiet, small group talking and chatting dinamic, of what going for a smoke usually ment. but i did not miss the smoke!!
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.